# SDR 2008UALA01106

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, UPPER EXTERIOR SKIN ANGLE IS DAMAGED ON INNER SIDE (VIEWED FROM SNUBBER CAVITY).  REPLACED DOWN STOP ON NR 3 INBD TRACK PER MM 27-81-21-401, NOTE THAT THE LT SLAT DOWNSTOP CHK ACP'D PER EG 7597 ON THIS VISIT.
